MAUDE Adverse Event Report: CYTOPHIL, INC RENU TRANSORAL NEEDLE - DOUBLE BEVEL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

CYTOPHIL, INC RENU TRANSORAL NEEDLE - DOUBLE BEVEL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Model Number 210423
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
Doctor was performing a vocal fold injection when the tip of the needle broke off and the patient swallowed.Later that day, a ct of the abdomen/pelvis revealed 2.8 cm linear radiopaque foreign body located within the lumen of the mid ileum without evidence of perforation or penetration of the bowel.Supine abdominal x-ray two days later revealed the linear metallic foreign body overlying the right parasagittal pelvis, and as seen on the current limited field-of-view abdominal x-ray, the same metallic foreign body is no longer visualized, presumably having been in the rectum and evacuated spontaneously.No evidence to suggest bowel perforation, i.E.Either free air or extraperitoneal gas collection.Patient safely discharged a few days later in good condition.

Brand Name
RENU TRANSORAL NEEDLE - DOUBLE BEVEL
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
CYTOPHIL, INC
2485 corporate circle, unit 2
east troy WI 53120
MDR Report Key9155816
Report Number9155816
Device Sequence Number16786145
Product Code GAA
UDI-Device Identifier00856509002669
UDI-Public(01)00856509002669(10)Q912-00031(17)210423
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/02/2019
Report Date (Section F) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210423
Device Catalogue Number12-000-00-ND1
Device Lot NumberQ912-00031
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2019
Patient Sequence Number1
Patient Weight91
Date Report Sent to FDA10/03/2019